On a criterion of solid body destruction during the compression along cracks (two dimensional problem)
Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1315-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_6_a8,
author = {A. N. Guz},
title = {On a criterion of solid body destruction during the compression along cracks (two dimensional problem)},
journal = {Doklady Akademii Nauk},
pages = {1315--1318},
year = {1981},
volume = {259},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a8/}
}
A. N. Guz. On a criterion of solid body destruction during the compression along cracks (two dimensional problem). Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1315-1318. http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a8/